# SDR B3OR2003007

- Difficulty date: June 5, 2003
- Submitted: June 5, 2003
- Operation: General aviation
- Aircraft: N72476
- Make and model: Beech A200
- Aircraft serial: BC26
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Bracket
- Part number: 1016200121
- Condition: Corroded
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CORR INSP, MECH NOTICED "PAINT BUBBLING" ON LT, IB ELEV HINGE BRACKET. FURTHER INVESTIGATION BY SCRAPING-OFF PAINT BUBBLE, CORR WAS FOUND. ATTEMPT WAS MADE TO CLEAN AND TREAT AREA, BUT FOUND THAT MORE YOU CLEANED CORROSION, MORE METAL WAS BEING REMOVED IN PROCESS.  FLAKING, CORR WAS TOO DEEP INTO METAL OF HINGE BRKT.  HINGE BRKT WAS ORDERED AND AFFECTED PART WAS REPLACED.  A/C ARE KEPT OUTSIDE, THIS IS REASON FOR CORROSION INSP CYCLE.  A/C WAS RE-PAINTED OVER TWO YEARS AGO. WE HAVE FOUND IT DIFFICULT TO SPOT THESE "BUBBLED PAINT" AREAS, WHEN AREAS ARE SPOTTED, SCRAPE-OFF SOME PAINT AND RESULT IS SAME, CORR AND FLAKING.  RESULT IS REPLACEMENT OF AFFECTED PART. CORR FOUND ON THESE HINGE BRKT.
